MAUDE Adverse Event Report: TERRAGENE S.A. VERISURE; CHEMICAL INDICATOR

TERRAGENE S.A. VERISURE; CHEMICAL INDICATOR
Model Number VERISURE STEAM TYPE 5 MIGRATING INTEGRATOR W/ EXTENDER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the batch's device history record showed no anomalies.The retention sample from the reported batch was inspected finding that it was released in acceptable condition.To further support the evaluation, we tested the retained samples to try to replicate the conditions reported by the customer.Terragene found no loss of structural integrity, no seal compromise, and no anomalies in ink performance or label adhesion.The results obtained by the customer could not be replicated.No report of injury or delays in the process.No additional issues were reported.
 
Event or Problem Description
The customer reports that they used an verisure¿ steam type 5 migrating integrator w/ extender (73155) and, after sterilization, observed ink leakage (bleeding).

Brand Name
VERISURE
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional no. 9 km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional no. 9 km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9 km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key23030773
Report Number3013145340-2025-00002
Device Sequence Number15848462
Product Code JOJ
UDI-Device Identifier07798375772259
UDI-Public(01)07798375772259(17)291130(10)B40587
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERISURE STEAM TYPE 5 MIGRATING INTEGRATOR W/ EXTENDER
Device Catalogue Number73155
Device Lot NumberB40587
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown